# SDR UALA2013022501119

- Difficulty date: February 23, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 38,738 hours, 15,975 cycles
- Engine: Iae V2522A5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LEFT FIRE SHIELD AT THE 11:00 POS IS TORN 4 INCHES LONG AND 2" DEEP.   SPLICE STRAP IS ALSO BROKE IN HALF.  FIRE SEAL IS LOCATED ON CNA L/E JUST O/B UPPER PEN NIB FAIRING.  REPLACED CNA REF MM 78-11- 11.
